# SDR 9705446302

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE EMERGENCY FLOOR PATH LIGHT INOPERATIVE FROM ROWS 35C TO 43C AND 35H TO 43H AND FOUND EMERGENCY CEILING LIGHT INOPERATIVE AT 23C.  RECONNECTED WIRES AND TIGHTENED LIGHT ASSEMBLY, OPERATIONAL CHECK GOOD.
